Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Medication for frequent delay in periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hello
User :   i hv pain in lower back n abdomen since last 10 days. I want med 2 start periods
Doctor :   when was the last time you had sexual intercourse ?
User :   my wife misses her period its almost 11 days now ..
User :   today ..
User :   an hour ago ..
User :   she 26 .. and m 27
Doctor :   and before that ?
User :   now she feeling pain in her lower back and abdominal
User :   we had almost on every alternate day
Doctor :   do you use any protection ?
User :   not this time .. :(
User :   and last time ..
User :   :(
User :   Doc are u there .. ??
Doctor :   well then the reason for the missed period could be she being pregnant . there are many reasons for the periods for not coming but the main is pregnancy . i am afraid there is no medicine to start a period , i suggest you get a pregnancy test done from the kit thats easily available at any chemist shop
User :   we have done that .. its negative
Doctor :   when did you do it?
User :   today
Doctor :   is she taking any medications ?
User :   no..
Doctor :   ok
Doctor :   If you have taken a pregnancy test and it is negative. Most tests advise you to wait another week and retest. If the second test is negative or if you have a good idea of why your period is missing
User :   is there any medicine to start period ?
Doctor :   no there is none
User :   her last period was on 21 aug.
Doctor :   well its delayed
User :   yes thats main problem doc ..
User :   :D
Doctor :   you can wait for week and get the pregnancy test again
Doctor :   thats your only option
User :   okie ..
Doctor :   is there anything else i can help you with ?
User :   doc .. but she has used medi when last time she missed her period ..
User :   why it happens that she misses her period very freq.
User :   i guess she has taken Primulet n last time
Doctor :   some women do experience that as long as it comes its important
Doctor :   primulet has its side effects
Doctor :   you need to consulat a gynecologist first
User :   okie .. what kind of side effect doc ?
Doctor :   Nausea
Doctor :   Migraine
Doctor :   Headach
User :   oh kk ..
User :   but i guess gyno has prescribe that medi to her
Doctor :   well after examination its ok .
Doctor :   she should consult again before taking it
User :   oki..
User :   is there any other medi ?
User :   we can consult with gyno
User :   regarding that medi
Doctor :   no that is the only medicine
Doctor :   but it should be taken under supervision
User :   okie thx
Doctor :   your welcome
Doctor :   take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor